EconPapers    
Economics at your fingertips  
 

Inference for Parameters Defined by Moment Inequalities Using Generalized Moment Selection

Donald Andrews (donald.andrews@yale.edu) and Gustavo Soares

Econometrica, 2010, vol. 78, issue 1, 119-157

Abstract: The topic of this paper is inference in models in which parameters are defined by moment inequalities and/or equalities. The parameters may or may not be identified. This paper introduces a new class of confidence sets and tests based on generalized moment selection (GMS). GMS procedures are shown to have correct asymptotic size in a uniform sense and are shown not to be asymptotically conservative. Copyright 2010 The Econometric Society.

Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (383)

Downloads: (external link)
http://hdl.handle.net/10.3982/ECTA7502 link to full text (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Inference for Parameters Defined by Moment Inequalities Using Generalized Moment Selection (2007) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:78:y:2010:i:1:p:119-157

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
econometrica@econometricsociety.org

Access Statistics for this article

Econometrica is currently edited by Guido Imbens

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery (contentdelivery@wiley.com).

 
Page updated 2025-03-27
Handle: RePEc:ecm:emetrp:v:78:y:2010:i:1:p:119-157